# SDR SWAA2012070905597

- Difficulty date: July 1, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 61,862 hours, 51,947 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602311A
- Part serial: PA611
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT TRAILING EDGE WEDGE DELAMINATED AT O/B END.  REMOVED AND REPLACED NR 2 SLAT PER MM.
